MathSciNet Relay Station
MathSciNet bibliographic data
MR2823048 26A42 (22F10 28A25)
Athreya, Krishna B.; Peters, Justin R. Continuity of translation operators. Proc. Amer. Math. Soc. 139 (2011), no. 11, 4027–4040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement